... didnt get a period.. im afraid to do a pregnancy test.very worried.
Did you just start using the ring? When hormonal birth control is first used it takes a while for your period to adjust to the extra hormones. Bleeding usually isn't a sign a pregnancy and you did have bleeding before you took it out. Its not unusual to skip a period now and then on birth control meds. If you skip 2 in a row, then you should see your dr and have a pregnancy test done.
hormonal birth control reduces the uterine lining. Each month the uterus prepares for possible pregnancy by building a nice plushy, bloody lining in case an egg is fertilized and in the event no egg is fertilized this lining is shed as the menstrual "period". Hormonal birth control supresses the release of an egg and it also decreases the lining so it doesnt get so bloody and plushy. This is makes an inhospitable uterus and it will also decrease blood flow during the menstrual period so you may see less blood and it will look brown in appearance. This is normal. As long as you have used the ring correctly and used back up when appropriate, you are not pregnant. No worries!
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2014 • 3 answers
Posted 18 May 2015 • 1 answer
Posted 19 Oct 2015 • 0 answers
Posted 26 Oct 2015 • 2 answers
Posted 17 Jul 2016 • 0 answers